# SDR SWIA201439132

- Difficulty date: July 29, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,582 hours, 34,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT LOWER WING PLANK COMMON TO THE TRUNNION FITTING.   REPAIRED IAW REO.
